All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2659-2668                                                                DOI:10.11948/20200014
Positive periodic solutions for a nonlinear differential system with two parameters
Ruixiong Fan,Chengbo Zhai
Keywords:Positive periodic solutions, differential system, existence and uniqueness.
      In this article, we investigate a nonlinear system of differential equations with two parameters $$\left\{ \begin{array}{l} x""(t)=a(t)x(t)-\lambda f(t, x(t), y(t)),\y""(t)=-b(t)y(t)+\mu g(t, x(t), y(t)),\end{array}\right.$$ where $a,b \in C(\textbf{R},\textbf{R}_+)$ are $\omega-$periodic for some period $\omega > 0$, $a,b \not\equiv 0$, $f,g \in C(\textbf{R} \times \textbf{R}_+ \times \textbf{R}_+ ,\textbf{R}_+)$ are $\omega-$periodic functions in $t$, $\lambda$ and $\mu$ are positive parameters. Based upon a new fixed point theorem, we establish sufficient conditions for the existence and uniqueness of positive periodic solutions to this system for any fixed $\lambda,\mu>0$. Finally, we give a simple example to illustrate our main result.
PDF      Download reader